# SDR COMA0660342

- Difficulty date: May 11, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 11,946 hours, 10,825 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Indication
- Location: Anti-Ice Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5623 - EN ROUTE CVG-CHA, RECEIVED AN ANTI-ICE DUCT WARNING MESSAGE, FLIGHT DIVERTED TO MEM.  PERFORMED AN INSPECTION OF THE 14TH STAGE BLEED LINES AND LOOPS, NO DEFECTS NOTED.  PERFORMED GROUND RUNS AND AN OPERATIONAL CHECK OF THE ANTI-ICE SYSTEM.  DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE.
